×

Found 1,745 Documents (Results 1–100)

100
MathJax

Relaxation oscillations in a logistic equation with state-in-the-past-dependent delay. (English. Russian original) Zbl 1470.92382

Theor. Math. Phys. 207, No. 3, 738-750 (2021); translation from Teor. Mat. Fiz. 207, No. 3, 389-402 (2021); erratum Theor. Math. Phys. 208, No. 3, 1318 (2021).
MSC:  92D40 93C43 39A23
PDF BibTeX XML Cite
Full Text: DOI

Normalization of a periodic delay in a delay differential equation. (English) Zbl 07444464

Mondaini, Rubem P. (ed.), Trends in biomathematics: modeling cells, flows, epidemics, and the environment. Selected works presented at the 19th BIOMAT consortium lectures, Szeged, Hungary, October 21–25, 2019. Cham: Springer. 143-152 (2020).
MSC:  34K05 34K13
PDF BibTeX XML Cite
Full Text: DOI

Damping problem for a neutral control system with delay. (English. Russian original) Zbl 1482.34183

Dokl. Math. 101, No. 1, 68-70 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 490, 81-84 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Crank-Nicolson numerical algorithm for nonlinear partial differential equation with heredity and its program implementation. (English) Zbl 07392825

Pinelas, Sandra (ed.) et al., Mathematical analysis with applications. In honor of the 90th birthday of Constantin Corduneanu, Ekaterinburg, Russia, July 26–28, 2018. Cham: Springer. Springer Proc. Math. Stat. 318, 33-43 (2020).
MSC:  65Mxx 65Nxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference